# SDR C2XA98IA407

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12004367002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING STRINGER 10 WS FOUND TO BE CRACKED AT PANEL 622EB.  MAINTENANCE REPAIRED THE DAMAGED SECTION OF STRINGER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5710-01010, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
